MathSciNet Relay Station
MathSciNet bibliographic data
MR2358515 (2008j:55007) 55P35 (55S10)
Iriye, Kouyemon Stable indecomposability of loop spaces on symplectic groups. Proc. Amer. Math. Soc. 136 (2008), no. 2, 727–733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement